# SDR TSAA0853003

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 55,597 hours, 62,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65458001000
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ECO 1822 PART I (REFERENCE AD 93-08-08 AND AD 90-06-02) A CRACK WAS DISCOVERED ON THE LT BULKHEAD BS 1156 ALONG THE LAST ROW OF RIVETS APPROX WL 272-275.  REPAIRED CRACK IN ACCORDANCE WITH ECO 1822 PART II (S/B 737-53-1-86 R3).
